# SDR TWAA9703003

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 7G1103
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGW - DURING CRUISE, BOTH FORWARD AND AFT FUEL PUMP LOW PRESSURE LIGHTS ILLUMINATED.  REMOVED AND REPLACED BOTH FORWARD AND AFT FUEL PRESSURE SWITCHES, MFG P/N 7G110-3.  OPERATIONAL CHECK NORMAL.  (M)
